MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW STRATUS CS

SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW STRATUS CS
Model Number 10444834
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results, and a corrected report was issued.Also stated was that qc was performed, and are within the expected ranges.Siemens service was dispatched: preventive maintenance was conducted in accordance with the checklist, including visual inspection, cleaning, greasing and alignment checks.100 ul syringe, fluorometer lamp and pressure disk were exchanged as part of pm.Y alignment conducted and auto alignment were carried out.After over one hour of the analyzer being switched on, the fluorometer lamp was calibrated.Carousel temperature checked - 37.0 degrees.Analyzer was calibrated for d-dimer method, the system check was conducted, and two levels of qc ran successfully.The customer stated they are operational.Siemens has asked several times for the message logs to be sent for further investigation but none have been received.The cause of this event is unknown.
 
Event or Problem Description
The customer reported a discrepant low d-dimer result on the stratus cs analyzer when compared to a non-siemens lab analyzer.The customer stated an ultrasound scan was delayed by one day.There is no report of injury due to this event.

Brand Name
STRATUS CS
Common Device Name
STRATUS CS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW
glasgow business community
newark DE 19702
MDR Report Key10642352
Report Number3002637618-2020-00054
Device Sequence Number16795468
Product Code MMI
UDI-Device Identifier00842768024863
UDI-Public00842768024863
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K051650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10444834
Device Catalogue Number10444834
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1